Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Transplantation patient-pus formation on the upper right side of hip

transplantation patient-pus formation on the upper right side of the hip area i am from hyderabad mother was on dialysis because of the kidney shrinkage when she was 36 and had undergone kidney transplantation in 2004 when she was 40....she has now become diabetic after her transplantation.....she also has blood pressure since she was 34.....everything is fine....but after a year of the transplant there has been pus formation above the transplanted area....on the right hip first when it was formed the doctors removed it surgically...the area is not healed yet n the pus oozes out from it even today and there has been 3 ,4 other points in the same area where the pus has made its way to come out....n every month it happens, any point of that area swells due to the pus and after a lot of pain it bursts n the pus oozes out in a day or two...its been 6 years since then that it has not stopped....all the reports are clear....the doctors have seen the ct-scan and the mri reports also....but are unable to figure out the cause...they say that it might be from the native kidney....but are still not sure that it can be fully cured even if the native kidney is removed....she has taken many injections for that and is still taking antibiotics...but it is still the same.....we clean and bandage it and dress it every alternate day with betadine....the pus only seems to be more every day....and there is no sign of it becoming less or stopping....and 1 more thing...during her dialysis her stomach would swell and because of that she had to drain out the water also....and also her menstural cycle is very irregular ....once in a year and sometimes it never occurs..can this be the cause of the pus not stopping....or is it something else.....please reply...
Asked On : Sun, 18 Apr 2010
Answers:  3 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

If the discharge you are mentioning is of infective origin, then it should have responded to antibiotics. I would suggest you to get a pus culuture and sensitivity test done to know the status of the infection if any. That should help her. And for menstrual problems, it could be the added stress causing it and does not have specific relation as such.

Answered: Tue, 27 Apr 2010
  User's Response

we have done culture for the pus many a times...n recently have also done fungal test....but it showed negative result....although it had showed bacterial infection many times...n the doctor suggested......zanocin antibiotic tablet for a week(twice a day) first there used to be some effect(decrease in the pus) when taking this antibiotic but now it seems to show no positive result inspite of continuing the antibiotic..there is no decrease in the pus formation now....all the other reports....CBP,CUE,urea creatinine...all are clear....

Answered: Tue, 27 Apr 2010
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic

from the history it seems thst your mother has a deepseated abscess formation and needs exploration and open drainage

investigations to be done to know the site of abscess/ simple sinogram will help

diabetes should be controlled by inj insulin and haemoglobinn level should be checked and anaemia to be treated
pus culture /sensityvity to be done to know the best effective medicine
hope your mother be all right soonthe source of pus to be removed for healing
tuberculosis to be excluded
Answered: Mon, 21 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor